I am diagnosed with ADHD and I was on adderall when I was younger and I felt numb and still wasn't motivated. Im just worried I lose interest in things and people, and I don't want to get sick or become mean. From what I hear it's good though :)
15 Mar 2012
Hello. Not certain that Wellbutrin is going to help in ADHD. But, people who take it for Depression, as well as a combination drug, say along with Zoloft, feel comfortable with the drug. Thier moods are up, and generally content. The side effects to the drug are usually well tolerated. Regards, pledge
20 Mar 2012
I have been taking Wellbutrin XL since I was 17. I am now 24. I have noticed it works well in small doses. I started out on 150 mg and was on 25 mg on adderall. I noticed it was a good balance, however it decreased the effects of my adderall. My doctor then increased my doses to 300 mg Wellbutrin and 40 mg of adderall. It worked at first, until I “thought” I was feeling better and stopped taking the Wellbutrin... Yeah... do not do that, I should know better. However, I had side strange side effects from increasing my dose of the Wellbutrin. I had crazy nightmares and thoughts of death. And most of all if I drank 1 oz of alcohol I would go crazy sick. My doctor put me back on 150 and I have been doing fine since. Overall I was less depressed and the changes in my personality were positive; less anxiety.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - My 20 yr old daughter is taking Adderall XR 60 mg?
... 1x/day. We've just discovered that she may be bi-polar. Is this dose/med safe for her?
4 answers • 27 Aug 2009
... am having these weird side effects or i don't know what to call it?? About 25-30 minutes after i take the Adderall, I get super red hands, ...
4 answers • 18 Jan 2010
1 answer • 24 Mar 2010
... prescribed me adderall 10 mg 2 times a day and to be honest I am much more organized, I tend to pay attention longer and I am able to comprehend ...
3 answers • 2 Mar 2012